MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CCA0T0
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implantation, the doctor attempted to advance the iol, and the implant was pushed out through the tip of the inserter.There was patient contact reported in right eye.The procedure was completed on same day with unspecified replacement lens and there was no impact to the patient additional information has been requested however no further information available.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was returned for analysis.Iol (intraocular lens) was returned outside of the device.No cause identified.The device was received loose in the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.No damage observed.The lens was returned outside of the device inside a specimen container.Solution is dried on the iol.The reported complaint is lacking in relevant information such as the type of defect/issue observed.Photo review: photo1: received image attached to this file shows an company adm labelled sn (b)(6), it has been clarified in the fu that photo is not related to this file.Photo2: received photo shows the tip of an company device, the plunger is advanced to the pause location, the leading haptic is straight and protruding out of the nozzle tip.The plunger and iol position appear to be acceptable.Clarification was not received to confirm whether this photo is related to sn (b)(6)or sn (b)(6).The product investigation could not identify the root cause for the reported complaint "dr attempted to advance the iol & implant was pushed out".The complaint is lacking in relevant information regarding details of the type of defect/issue observed.The lens was returned outside of the device.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23510103
Report Number9612169-2025-02244
Device Sequence Number9733217
Product Code HQL
UDI-Device Identifier00380652397452
UDI-Public(01)00380652397452(17)271113(11)231115(10)25751142
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCA0T0
Device Lot Number25751142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC OPHTHALMIC VISCOSURGICAL DEVICE
Patient Age60 YR
Patient SexMale